# SDR 2003UALA00625

- Difficulty date: August 13, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 28,142 hours, 10,013 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Clogged
- Location: Cooling Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO AVIONICS VENT FAULT.  AVIONICS COOLING SYSTEM FILTER REPLACED.
